# SDR HDNA200901230002

- Difficulty date: January 17, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N350BH
- Make and model: Snias AS350B2
- Aircraft serial: 2813
- Aircraft time: 7,377 hours, 19,734 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,906 hours, 12,275 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 350A2500000107
- Condition: Failed
- Location: Cockpit
- Part time: 7,377 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE FLIGHT AT NIGHT, AT APPROX 1500FT ALTITUDE, A SUDDEN BLAST IN THE ACFT WAS FELT. THE PILOT REALIZED THAT HE WAS THEN INJURED DUE TO A BIRD STRIKE THAT PENETRATED THE LT AND RT WINDSCREENS. PILOT REGAINED CONTROL OF THE ACFT AND INITIATED AN EMERGENCY DECENT TO A PARKING LOT. THE LANDING WAS UNEVENTFUL. UPON INSP IT WAS NOTED THAT APPROX 4 TO 5 GEESE HAD STRUCK THE ACFT. BOTH WINDSCREENS HAD BEEN PENETRATED. A HOLE WAS PUNCTURED THRU THE LOWER CABIN AT THE PILOTS T/R PEDALS WITH GOOSE REMAINS , THE UPPER CABIN WAS PENETRATED WITH A HOLE THRU THE ROOF AT THE PILOTS GREENHOUSE WINDOW, AND THE UPPER DOGHOUSE WAS DAMAGED FROM THE IMPACT WITH REMAINS. THE ACFT WAS TRAILERED BACK TO ORIGIN FOR A MORE DETAILED INSPECTION.
